MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION R SERIES DEFIBRILLATOR; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION R SERIES DEFIBRILLATOR; DEFIBRILLATOR/PACEMAKER
Model Number R SERIES
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that while attempting to cardiovert a patient (age & gender unknown), the device displayed a "check pads" message.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
The device was returned to zoll medical corporation and the customer's report was not replicated or confirmed.The device was put through extensive testing including full functionality, shock testing, front keypad testing and stress testing without duplicating the report.An internal inspection found no discrepancies.The device was recertified and returned to the customer.Review of the device activity logs did show the device displayed check pads/poor pad contact messages which indicated that the device measured an invalid patient impedance.This is not necessarily an indication of a device malfunction and may indicate a coupling issue to the patient.The next logged power up, the device passed a 30 joule self test with no discrepancies noted.The electrode pads were not available as part of this investigation.No trend is associated with reports of this type.

Brand Name
R SERIES DEFIBRILLATOR
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key10022095
Report Number1220908-2020-01168
Device Sequence Number2987047
Product Code MKJ
UDI-Device Identifier00847946002565
UDI-Public00847946002565
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K060559/P160
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberR SERIES
Device Catalogue NumberR SERIES
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/18/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/13/2020
Supplement Date Received by Manufacturer04/13/2020
Initial Report FDA Received Date05/04/2020
Supplement Report FDA Received Date05/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1